Alert archive / Louisiana / Small Craft Advisories in 2011
Small Craft Advisory 87, NWS Lake Charles, LA
NWS Lake Charles, LA issued this small craft advisory at Apr 30, 2011, 3:52 PM CDT. It took effect at Apr 30, 2011, 8:00 PM CDT. It was in force for 34 hr.
The area
The counties it named.
The facts
- Issued
- Apr 30, 2011, 3:52 PM CDT (20:52 UTC)
- In effect from
- Apr 30, 2011, 8:00 PM CDT
- Expired
- May 2, 2011, 6:00 AM CDT
- In force
- 34 hr
- Issued by
- NWS Lake Charles, LA
The text
As transmitted, in the capitals the NWS used until 2016.
543 WHUS74 KLCH 302052 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 352 PM CDT SAT APR 30 2011 ...SMALL CRAFT ADVISORY CONDITIONS TO RETURN TO THE COASTAL WATERS... .STRONG SOUTHERLY WINDS AND INCREASING SEAS WILL RE-DEVELOP OVER THE COASTAL WATERS BEGINNING THIS EVENING AS THE GRADIENT TIGHTENS BETWEEN HIGH PRESSURE OVER THE NORTHERN GULF OF MEXICO AND LOW PRESSURE OVER TEXAS. WINDS ARE EXPECTED TO RUN AS HIGH AS 25 KNOTS... WITH SEAS AS HIGH AS 8 FEET. CONDITIONS WILL IMPROVE SLIGHTLY BEGINNING SUNDAY EVENING AS A FRONTAL BOUNDARY APPROACHES THE COASTAL WATERS. GMZ450-452-455-470-472-475-010500- /O.NEW.KLCH.SC.Y.0087.110501T0100Z-110502T0300Z/ COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM- 352 PM CDT SAT APR 30 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 10 PM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 10 PM CDT SUNDAY. * WINDS AND SEAS: SOUTHEAST WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 6 TO 8 FEET OVER THE WATERS BEYOND 20 NAUTICAL MILES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 25
6 follow-up statements
645 WHUS74 KLCH 010456 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 1156 PM CDT SAT APR 30 2011 ...SMALL CRAFT ADVISORY CONDITIONS RETURN TO THE COASTAL WATERS... .STRONG SOUTHERLY WINDS AND INCREASING SEAS WILL CONTINUE TO RE- DEVELOP OVER THE COASTAL WATERS AS THE GRADIENT TIGHTENS BETWEEN HIGH PRESSURE OVER THE NORTHERN GULF OF MEXICO AND LOW PRESSURE OVER TEXAS. WINDS ARE EXPECTED TO RUN AS HIGH AS 25 KNOTS... WITH SEAS AS HIGH AS 8 FEET. CONDITIONS WILL IMPROVE SLIGHTLY BEGINNING SUNDAY EVENING AS A FRONTAL BOUNDARY APPROACHES THE COASTAL WATERS. GMZ450-452-455-470-472-475-011300- /O.CON.KLCH.SC.Y.0087.000000T0000Z-110502T0300Z/ COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM- 1156 PM CDT SAT APR 30 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT SUNDAY. * WINDS AND SEAS: SOUTHEAST WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 6 TO 8 FEET OVER THE WATERS BEYOND 20 NAUTICAL MILES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
482 WHUS74 KLCH 010958 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 458 AM CDT SUN MAY 1 2011 ...SMALL CRAFT ADVISORY CONDITIONS RETURN TO THE COASTAL WATERS... .STRONG SOUTHERLY WINDS AND INCREASING SEAS WILL CONTINUE TO RE- DEVELOP OVER THE COASTAL WATERS AS THE GRADIENT TIGHTENS BETWEEN HIGH PRESSURE OVER THE NORTHERN GULF OF MEXICO AND LOW PRESSURE OVER TEXAS. WINDS ARE EXPECTED TO RUN AS HIGH AS 25 KNOTS... WITH SEAS AS HIGH AS 8 FEET. CONDITIONS WILL IMPROVE SLIGHTLY BEGINNING SUNDAY EVENING AS A FRONTAL BOUNDARY APPROACHES THE COASTAL WATERS. GMZ450-452-455-470-472-475-011800- /O.CON.KLCH.SC.Y.0087.000000T0000Z-110502T0300Z/ COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM- 458 AM CDT SUN MAY 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. * WINDS AND SEAS: SOUTHEAST WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 6 TO 8 FEET OVER THE WATERS BEYOND 20 NAUTICAL MILES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
314 WHUS74 KLCH 011752 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 1252 PM CDT SUN MAY 1 2011 ...SMALL CRAFT ADVISORY CONDITIONS RETURN TO THE COASTAL WATERS... .STRONG SOUTHERLY WINDS AND HIGHER SEAS WILL REMAIN OVER THE COASTAL WATERS THROUGH THE AFTERNOON THANKS TO A TIGHT PRESSURE GRADIENT IN PLACE OVER THE NORTHWEST GULF OF MEXICO. WINDS ARE EXPECTED TO RUN AS HIGH AS 25 KNOTS...WITH SEAS AS HIGH AS 8 FEET NEAR THE 60 NAUTICAL MILE MARK. CONDITIONS WILL IMPROVE SLIGHTLY BEGINNING THIS EVENING AS A FRONTAL BOUNDARY APPROACHES THE COASTAL WATERS. GMZ450-452-455-470-472-475-020200- /O.CON.KLCH.SC.Y.0087.000000T0000Z-110502T0300Z/ COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM- 1252 PM CDT SUN MAY 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. * WINDS AND SEAS: SOUTHEAST WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 6 TO 8 FEET OVER THE WATERS BEYOND 20 NAUTICAL MILES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 25
031 WHUS74 KLCH 012056 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 356 PM CDT SUN MAY 1 2011 ...SMALL CRAFT ADVISORY CONTINUES ON THE COASTAL WATERS... .STRONG SOUTHERLY WINDS AND HIGHER SEAS WILL REMAIN OVER THE COASTAL WATERS INTO THIS EVENING THANKS TO A TIGHT PRESSURE GRADIENT IN PLACE OVER THE NORTHWEST GULF OF MEXICO. WINDS ARE EXPECTED TO RUN AS HIGH AS 25 KNOTS...WITH SEAS AS HIGH AS 8 FEET NEAR THE 60 NAUTICAL MILE MARK. CONDITIONS WILL IMPROVE SLIGHTLY BEGINNING THIS EVENING AS A FRONTAL BOUNDARY APPROACHES THE COASTAL WATERS. GMZ470-472-475-020500- /O.EXT.KLCH.SC.Y.0087.000000T0000Z-110502T0600Z/ WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM- 356 PM CDT SUN MAY 1 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM CDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 AM CDT MONDAY. * WINDS AND SEAS: SOUTHEAST WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS UP TO 8 FEET CAN BE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ450-452-455-020300- /O.CON.KLCH.SC.Y.0087.000000T0000Z-110502T0300Z/ COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- 356 PM CDT SUN MAY 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. * WINDS AND SEAS: SOUTHEAST WINDS AROUND 20 KNOTS WITH LOCALLY HIGHER GUSTS CAN BE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 25
155 WHUS74 KLCH 020326 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 1026 PM CDT SUN MAY 1 2011 ...SMALL CRAFT ADVISORY CONTINUES ON THE COASTAL WATERS... .STRONG SOUTHERLY WINDS AND HIGHER SEAS WILL REMAIN OVER THE COASTAL WATERS THROUGH MIDNIGHT THANKS TO A TIGHT PRESSURE GRADIENT IN PLACE OVER THE NORTHWEST GULF OF MEXICO. WINDS ARE EXPECTED TO RUN AS HIGH AS 25 KNOTS...WITH SEAS AS HIGH AS 8 FEET NEAR THE 60 NAUTICAL MILE MARK. CONDITIONS WILL IMPROVE SLIGHTLY IN THE NEARSHORE WATER AFTER MIDNIGHT AS THE WIND GRADIENT BEGINS TO EASE. HOWEVER...WINDS WILL STAY UP OVER THE OUTER WATERS. GMZ450-452-455-020600- /O.EXP.KLCH.SC.Y.0087.000000T0000Z-110502T0300Z/ /O.NEW.KLCH.SC.Y.0088.110502T0326Z-110502T0600Z/ COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- 1026 PM CDT SUN MAY 1 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 AM CDT MONDAY. * WINDS AND SEAS: SOUTHEAST WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ470-472-475-021100- /O.EXT.KLCH.SC.Y.0087.000000T0000Z-110502T1100Z/ WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM- 1026 PM CDT SUN MAY 1 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM CDT MONDAY. * WINDS AND SEAS: SOUTHEAST WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS UP TO 8 FEET CAN BE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
897 WHUS74 KLCH 020848 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 348 AM CDT MON MAY 2 2011 ...SMALL CRAFT ADVISORY CONTINUES ON THE COASTAL WATERS... .MODERATE SOUTHERLY WINDS ARE GENERATING SEAS AROUND 5 FEET. THESE ONSHORE WINDS WILL DECREASE BY EARLY MORNING. GMZ470-472-475-021100- /O.CON.KLCH.SC.Y.0087.000000T0000Z-110502T1100Z/ WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM- 348 AM CDT MON MAY 2 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CDT EARLY THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CDT EARLY THIS MORNING. * WINDS AND SEAS: SOUTHEAST WINDS 20 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS AROUND 5 FEET. WINDS AND SEAS CONTINUE TO DECREASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this small craft advisory went out at Apr 30, 3:47 PM CDT, 5 minutes earlier.
Area forecast discussion, Apr 30, 3:47 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
347 PM CDT SAT APR 30 2011
.DISCUSSION...
MID-AFTERNOON SFC ANALYSIS SHOWS HIGH PRESSURE CONTINUING TO RIDGE
OVER THE NRN GULF WHILE LOW PRESSURE SITS OVER WRN TX. WATER VAPOR
IMAGERY SHOWS A WEAK SHORTWAVE MOVING NORTH OF THE FORECAST AREA
ATTM. VISIBLE IMAGERY AND SFC OBS INDICATE SOME BINOVC HAVE
FINALLY FORMED OVER THE AREA WHICH HAS ALLOWED SUFFICIENT
INSOLATION FOR THE ONSET (FINALLY) OF SOME STRONGER SRLY WINDS
OVER THE AREA...MAINLY THE WRN ZONES. LOCAL 88DS SHOW MUCH OF THE
PATCHY DRIZZLE FROM THIS MORNING HAS DISSIPATE WITH JUST A LITTLE
STILL SEEN OVER THE ERN 1/2 OF THE AREA. MEANWHILE UPSTREAM A FEW
SHOWERS OR STORMS HAVE DEVELOPED OVER ERN TX.
FOR TONIGHT EXPECTING CLOUDS TO FILL BACK IN WITH THE LOW-LEVEL
JET AND A GOOD INVERSION LINGERING OVER THE REGION. NOT SEEING ANY
WEAK WAVES UPSTREAM SO NOT LOOKING AT ANOTHER ROUND OF PATCHY
DRIZZLE AS WE SAW THIS MORNING. WITH THE CONTINUED ONSHORE FLOW
EXPECTING MINS TO CONTINUE ON THE UPSWING WITH LOWS AROUND 70 ERN
1/2 TO LOWER 70S SERN TX.
MAIN STORY TOMORROW AGAIN APPEARS TO BE THE STRONG SRLY WINDS WITH
SPEEDS ACROSS THE WRN 1/2 OF THE AREA AGAIN PUSHING 20 MPH WITH A
SFC LOW DEEPENING OVER THE LONE STAR STATE. WILL ALLOW THE
MIDNIGHT SHIFT TONIGHT TO DECIDE ON THE NEED FOR A WIND ADVISORY
BASED ON LATEST GUIDANCE AT THE TIME. THE ASSOCIATED FRONTAL
BOUNDARY IS PROGGED TO SAG SWD TOWARD THE NWRN ZONES DURING THE
DAY WHILE THE NEXT WEAK WAVE ALOFT SLIDES NORTH OF THE AREA.
FORECAST SOUNDINGS SHOW THE CAP MOSTLY ERODING OVER THE NRN ZONES
WHICH SHOULD ALLOW SOME CONVECTION TO DEVELOP OVER THESE AREAS.
SPC DAY 2 OUTLOOK KEEPS THE SLIGHT RISK JUST TO OUR NW SO NO
SEVERE WORDING INSERTED ATTM. SLIGHT CHANCE POPS REMAIN IN THE
FORECAST FOR SUNDAY NIGHT OVER THE NRN ZONES AS THE FRONT SAGS
FURTHER SWD.
BEST CHANCE FOR RAIN STARTS MONDAY AND GOES THROUGH EARLY TUESDAY
AS THE FRONT CROSSES THE FORECAST AREA. EXPECTING SCATTERED
SHOWERS AND THUNDERSTORMS TO DEVELOP ESPECIALLY MONDAY NIGHT INTO
TUESDAY IN ASSOCIATION WITH THE FRONT...AND SEVERE PARAMETERS
WITHIN FORECAST SOUNDINGS INDICATE A STORM OR TWO COULD BE SEVERE
MAINLY ACROSS THE NRN ZONES WHERE CAP WILL BE WEAKEST OR
DISSIPATED. POPS LINGER IN THE FORECAST INTO TUESDAY EVENING FOR
THE SERN ZONES BEFORE THE FRONT FINALLY CLEARS THE REGION AND
DRIER AIR FILTERS IN BEHIND IT.
SMALL RAIN CHANCES ARE IN THE FORECAST FOR SUNDAY AS THE CAP
FURTHER ERODES LEAVING A WARM MOIST UNSTABLE AIRMASS IN PLACE
WHILE THE FRONT REMAINS TO OUR NORTH WAITING FOR A PUSH FROM THE
NEXT WAVE ALOFT. NEWEST MODEL RUNS MAINLY IN AGREEMENT PUSHING THE
FRONT THROUGH THE AREA ON TUESDAY. BEST POPS OF COURSE ARE
EXPECTED AROUND THE TIME OF FROPA...ALTHOUGH KEPT THE POPS ON THE
LOW SIDE FOR NOW WITH LATER SHIFTS ALLOWED TO BETTER REFINE THE
TIMING OF FROPA AS WE GET CLOSER. KEPT MINIMAL POPS IN PLACE FOR
TUESDAY NIGHT AS THE FRONT DEPARTS THE REGION...THEN DRY WEATHER
WILL PREVAIL THROUGH THE REMAINDER OF THE PERIOD BEFORE THE NEXT
FRONTAL BOUNDARY APPROACHES. EXPECTING TUESDAY TO BE ON THE COOL
SIDE WITH THE COOL AIR SLIDING IN WITH THE FRONT. THE COOLER
CONDITIONS WILL PERSIST THROUGH MID-WEEK AS HIGH PRESSURE SLIDES
PAST THE AREA. AS SRLY FLOW DEVELOPS BY THE END OF THE WEEK...
EXPECT A WARMING TREND TO DEVELOP.
&&
.MARINE...
BASED ON LATEST WIND/SEA GRIDS HAVE RE-ISSUED THE SMALL CRAFT
ADVISORY FOR THE COASTAL WATERS BEGINNING THIS EVENING. EXPECT SCA
CONDITIONS TO LINGER THROUGH SUNDAY BEFORE DIMINISHING AHEAD OF
THE FRONTAL BOUNDARY.
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 72 84 70 84 60 / 10 10 10 20 40
KBPT 73 84 70 83 59 / 10 10 10 30 40
KAEX 69 86 69 82 55 / 10 20 20 30 40
KLFT 70 85 69 85 65 / 10 10 10 20 40
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: CALCASIEU...CAMERON.
TX...WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: HARDIN...JEFFERSON...ORANGE.
GM...SMALL CRAFT ADVISORY FROM 8 PM THIS EVENING TO 10 PM CDT SUNDAY
FOR THE FOLLOWING ZONES: COASTAL WATERS FROM CAMERON, LA TO
HIGH ISLAND, TX OUT 20 NM...COASTAL WATERS FROM
INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM...COASTAL WATERS
FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT
20 NM...WATERS FROM CAMERON, LA TO HIGH ISLAND, TX
EXTENDING FROM 20 NM TO 60 NM...WATERS FROM INTRACOASTAL
CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM...
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
LA EXTENDING FROM 20 NM TO 60 NM.
SMALL CRAFT EXERCISE CAUTION UNTIL 8 PM CDT THIS EVENING FOR THE
FOLLOWING ZONES: CALCASIEU LAKE...COASTAL WATERS FROM
CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM...COASTAL WATERS
FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM...COASTAL
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
LA OUT 20 NM...SABINE LAKE...WATERS FROM CAMERON, LA TO
HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM...WATERS FROM
INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM
TO 60 NM...WATERS FROM LOWER ATCHAFALAYA RIVER TO
INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM.
SMALL CRAFT EXERCISE CAUTION FROM SUNDAY EVENING THROUGH LATE
SUNDAY NIGHT FOR THE FOLLOWING ZONES: COASTAL WATERS FROM
CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM...COASTAL WATERS
FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM...COASTAL
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
LA OUT 20 NM...WATERS FROM CAMERON, LA TO HIGH ISLAND, TX
EXTENDING FROM 20 NM TO 60 NM...WATERS FROM INTRACOASTAL
CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM...
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
LA EXTENDING FROM 20 NM TO 60 NM.
&&
25Hazardous weather outlook, Apr 30, 5:21 AM CDT, 10 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 521 AM CDT SAT APR 30 2011 LAZ027>033-041>045-051>055-TXZ180>182-201-215-216-011030- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- CAMERON-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-TYLER-JASPER- NEWTON-HARDIN-JEFFERSON-ORANGE- 521 AM CDT SAT APR 30 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT BREEZY SOUTHERLY WINDS WILL OVERSPREAD THE AREA TODAY. THIS A RESULT OF A STRONG BERMUDA HIGH CONTINUING TO RIDGE WEST ACROSS THE SOUTHEAST CONUS AND DEEP LOW PRESSURE OVER THE PLAINS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY RAIN CHANCES WILL INCREASE MOVING INTO MONDAY NIGHT AND TUESDAY AS A COLD FRONT ADVANCES ACROSS THE AREA. A FEW SHOWERS AND THUNDERSTORMS CAN BE EXPECTED BUT AT THIS TIME NO SEVERE WEATHER IS ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GMZ430-432-435-450-452-455-470-472-475-011030- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM- 521 AM CDT SAT APR 30 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH THIS MORNING FOR THE NORTHWEST GULF. WINDS OF 20 KNOTS WILL BE COMMON WITH SEAS OF 3 TO 6 FEET. WINDS WILL DIMINISH SOMEWHAT THIS AFTERNOON BUT REMAIN MODERATE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY MODERATE SOUTH WINDS WILL CONTINUE INTO MONDAY ACROSS THE NORTHWEST GULF. A COLD FRONT ADVANCING THROUGH THE GULF WATERS TUESDAY WILL BE FOLLOWED BY A STRONG OFFSHORE FLOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 4:46 AM CDT | Wind Advisory | LCH | 15 hr |
Nearby
Small Craft Advisories in Louisiana, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.